# SDR FDEA201511033448

- Difficulty date: November 3, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 747 hours, 14,238 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: AUB7175501
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT LT WING PYLON AFT BULKHEAD BUSHING ASSEMBLY, PN AUB7175-501, COMMON TO WHERE FORE & OR AFT EDGES OF THE SPHERICAL BEARING AREA, STATION XWN = 332.  LT WING PYLON AFT BULKHEAD BUSHING ASSEMBLY EVALUATED & FOUND CHAFED.  R & R IAW AMM 54-51-02-4, EO 1-5100-7-5001 B6 PT1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
